MAUDE Adverse Event Report: PERCUSSIONAIRE CORP. VDR-4; VENTILATOR

PERCUSSIONAIRE CORP. VDR-4; VENTILATOR
Model Number S00018-1
Medical Device Problem Code Device Alarm System (1012)
Health Effect - Clinical Code Low Oxygen Saturation (2477)
Date of Event 04/04/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This incident is being re-evaluated as part of newly implemented procedures.Due to the device is considered to be a life sustaining device and the patient experiencing a drop in their oxygen levels, this report is deemed reportable.The patient also required unanticipated medical intervention, in which the patient was moved to another ventilator in order to continue required ventilation.The device was returned to percussionaire and underwent evaluation.The noted blender alarm notification could not be replicated when evaluated.At the time of evaluation, no root cause was determined; the device was confirmed to be functioning appropriately.No additional information was received on the incident or patient status.Any additional information will be filed with fda as a follow up mdr.
 
Event or Problem Description
Per customer complaint received, while the patient was using the vdr device for ventilation, the patient experienced desat.The blender alarm sounded.The respiratory therapist also noticed the vent pressure decreasing.The patient was moved to another ventilator.No patient harm reported.

Brand Name
VDR-4
Common Device Name
VENTILATOR
Manufacturer (Section D)
PERCUSSIONAIRE CORP.
130 mcghee road
suite 109
sandpoint ID 83864
Manufacturer (Section G)
PERCUSSIONAIRE CORP.
130 mcghee road
suite 109
sandpoint ID 83864
Manufacturer Contact
gina cunsolo
130 mcghee road
suite 109
sandpoint, ID 83864
MDR Report Key18576305
Report Number3029845-2024-00021
Device Sequence Number7852355
Product Code CBK
UDI-Device Identifier00849436000044
UDI-Public00849436000044
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K905235
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Inspection
Type of Report Initial
Report Date (Section B) 01/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberS00018-1
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/05/2022
Initial Report FDA Received Date01/24/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/23/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown